# SDR 7C7A2017042700308

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 45,355 hours, 48,949 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SPRING TAB BETWEEN  YH6 AND YH16 DENTED.
